Nonlinear interaction between ocean tides and the Larsen C Ice Shelf system

  1. Lookup NU author(s)
  2. Professor Matt King
Author(s)King MA, Makinson K, Gudmundsson GH
Publication type Article
JournalGeophysical Research Letters
Year2011
Volume38
Issue
Pages
ISSN (print)0094-8276
ISSN (electronic)1944-8007
Full text is available for this publication:
PublisherAmerican Geophysical Union
URLhttp://dx.doi.org/10.1029/2011GL046680
DOI10.1029/2011GL046680
NotesArticle no. L08501 5 pages
Actions    Link to this publication